| Model Number |
V273 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) was found to be in safety mode.A device changeout procedure was performed and it was explanted and replaced.No additional adverse patient effects were reported.Analysis.
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) exhibited premature battery depletion (pbd) and was found to be in safety mode.A device changeout procedure was performed and it was explanted and replaced.No additional adverse patient effects were reported.It is expected to receive this device for analysis.